# SDR SIMA20170921005

- Difficulty date: September 21, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,588 hours, 28,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER OTBD EDGE OF FRAME IS GOUGED.  R & R THE PROFILE IAW SRM 51-40-02.
